Complex multivariate fink type identity applied to complex multivariate ostrowski and grüss inequalities
We present a general complex multivariate Fink type identity which is a representation formula for a complex multivariate function. Using it we derive general tight complex multivariate high order Ostrowski and Grüss type inequalities. The estimates involve Lp norms, any 1 ≤ p ≤ ∞. We finish with applications.
Indian Journal of Mathematics
Anastassiou, G. (2019). Complex multivariate fink type identity applied to complex multivariate ostrowski and grüss inequalities. Indian Journal of Mathematics, 61 (2), 199-237. Retrieved from https://digitalcommons.memphis.edu/facpubs/4397